International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 425-428
Completeness of regular inductive limits
Department of Mathematics, Washington State University, Pullman 99164, WA, USA
Received 5 September 1987
Copyright © 1989 Jan Kucera and Kelly McKennon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Regular LB-space is fast complete but may not be quasi-complete. Regular
inductive limit of a sequence of fast complete, resp. weakly quasi-complete, resp.
reflexive Banach, spaces is fast complete, resp. weakly quasi-complete, resp. reflexive